null Skip to main content
+919912111778

Free Shipping On all orders

support@vitaminskart.com
Zoom the image with the mouse

Lemsip

Lemsip Max Cold & Flu Lemon Sachets Paracetamol 16S

OKAY
Product Code: SUPERDRUGVIT-18MAR7513
UPC: 7452239333849
Package Quantity: 2 g
Country Of Origin: UK
₹3,403.00
₹3,003.00
(You save ₹400.00 )

Availability: Estimated time of delivery is 12-15 days

  • Verified by Visa
  • Mastercard SecureCode

Lemsip Max Cold & Flu Lemon Sachets Paracetamol 16S

₹3,403.00
₹3,003.00
(You save ₹400.00 )
 
Paracetamol, Caffeine, Phenylephrine HCl. Headache. Fever. Blocked Nose. Body Aches & Pains. Sore Throat. Contains Paracetamol For the symptomatic relief of colds and flu Directions. How to take: For oral use. Lemsip Max Cold & Flu Capsules should be swallowed whole with water. Do not chew. How much to take: Adults and children aged 16 years and over: Two capsules to be taken every four to six hours. Do not exceed 8 capsules in 24 hours. Do not give to children under 16 years. DO NOT EXCEED THE STATED DOSE. Please read enclosed leaflet before taking the product. Warnings. CONTAINS PARACETAMOL. Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well. If symptoms persist consult your doctor. DO NOT TAKE IF: allergic to any ingredient, if you have heart disease, high blood pressure, overactive thyroid, have a peptic ulcer, or you are taking or have taken MAOI's (antidepressants) within 14 days Product Information:Paracetamol, Caffeine, Phenylephrine HCl. Headache. Fever. Blocked Nose. Body Aches & Pains. Sore Throat. Contains Paracetamol,Features:For the symptomatic relief of colds and flu,Product Specification:Ingredients (Per Capsule),Paracetamol 500Mg,Phenylephrine Hydrochloride 6.1Mg,Caffeine 25Mg,Also Contains Tartrazine (E102),Product Uses:Directions. How to take: For oral use. Lemsip Max Cold & Flu Capsules should be swallowed whole with water. Do not chew. How much to take: Adults and children aged 16 years and over: Two capsules to be taken every four to six hours. Do not exceed 8 capsules in 24 hours. Do not give to children under 16 years. DO NOT EXCEED THE STATED DOSE. Please read enclosed leaflet before taking the product. Warnings. CONTAINS PARACETAMOL. Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well. If symptoms persist consult your doctor. DO NOT TAKE IF: allergic to any ingredient, if you have heart disease, high blood pressure, overactive thyroid, have a peptic ulcer, or you are taking or have taken MAOI's (antidepressants) within 14 days
 

Customer Reviews

This product hasn't received any reviews yet. Be the first to review this product!

Free Shipping on All Orders

Free Shipping on All Orders

No extra cost, no hassle!
24/7 Support

24/7 Support

We're always here to help
100% Genuine

100% Genuine

Authentic products, guaranteed
Secure Checkout

Secure Checkout

Safe and easy payments